Skip to content
side effects of zoloft
avatar
puppymom57 posted:
My son was recently put on Zoloft for depression. His doctor has gradually increased the dose to the therapeutic dose love two weeks.MIT seems that once h got closer to the 100 mg dose, he has gotten more tired and wiped out. He takes it at night, but still is very tired and can't get up in the morning. Is this normal?
Reply
 
avatar
momuv4girls responded:
Medication trials are very individual - so what your son is experiencing may very well be side-effect issues.

I urge you to call your son's psychiatrist tomorrow and report how he is feeling. Zoloft wasn't a good med for my daughter either, it made her angrier and more violent..........you just never know! There are many other medication options the psychiatrist can suggest.

Take care!
-Kathleen
 
avatar
canadian_carolyn responded:
My 17 year old daughter is also on Zoloft. It took about 4 to 6 weeks for her to feel any changes. Being tired all the time is a normal sympton of the depression. Our doctors said that the Zoloft won't take away that feeling of being tired all the time. The Zoloft has really helped her mood swings. Her moods are much more stable and consistent now. They also told us the Zoloft will stop working when she is in her 20's. I hope this helps.


Spotlight: Member Stories

We have two sons we adopted at birth. One is 25 and doing ok. The other is 7 years younger. He always had a difficult time in school. We had him in a ...More

Helpful Tips

depression
Your healthcare provider is the best person to diagnose postpartum depression and to help you with finding some treatment. Mahendra ... More
Was this Helpful?
2 of 2 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.